# SDR AWXA200501201

- Difficulty date: September 23, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,029 hours, 37,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576722
- Part serial: NSN
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED STRINGER 16L CRACKED AT BS 500C.  MAINTENANCE REMOVED CRACKED END OF STRINGER IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REQUEST (ER) 03-5312-01094-001 FIG 6.  FABRICATED FILLER, CHANNEL AND RADIUS FILLER IAW AWA ER 03-5312-01094-001.  INSTALLED FABRICATED REPAIR PARTS AT BS 500C STRINGER 16L IAW AWA ER 03-5312-01094-001.
